A note on the rate of convergence of local polynomial estimators in regression models
Kybernetika (2001)
- Volume: 37, Issue: 5, page [585]-603
- ISSN: 0023-5954
Access Full Article
topAbstract
topHow to cite
topReferences
top- Donoho D. L., Liu R. C., 10.1214/aos/1176348115, Ann. Statist. 19 (1991), 2, 668–701 (1991) Zbl0754.62029MR1105839DOI10.1214/aos/1176348115
- Fan J., Design-adaptive nonparametric regression, J. Amer. Statist. Assoc. 87 (1992), 420, 998–1004 (1992) Zbl0850.62354MR1209561
- Fan J., 10.1214/aos/1176349022, Ann. Statist. 21 (1993), 196–216 (1993) Zbl0773.62029MR1212173DOI10.1214/aos/1176349022
- Fan J., Gasser T., Gijbels I., Brockmann, M., Engel J., 10.1023/A:1003162622169, Ann. Inst. Statist. Math. 49 (1997), 1, 79–99 (1997) Zbl0890.62032MR1450693DOI10.1023/A:1003162622169
- Gasser T., Müller H.-G., Estimating regression functions and their derivatives by the kernel method, Scand. J. Statist. 11 (1984), 171–185 (1984) Zbl0548.62028MR0767241
- Hall P., 10.2307/1403583, Internat. Statist. Rev. 57 (1989), 1, 45–58 (1989) Zbl0707.62091DOI10.2307/1403583
- Cam L. Le, Asymptotic Methods in Statistical Decision Theory, Springer–Verlag, Berlin 1986 Zbl0605.62002MR0856411
- Liese F., Vajda I., Convex Statistical Distances, Teubner, Leipzig 1987 Zbl0656.62004MR0926905
- Müller H.-G., Goodness-of-fit diagnostics for regression models, Scand. J. Statist. 19 (1992), 2, 157–172 (1992) Zbl0760.62037MR1173597
- Müller W. G., 10.1016/S0378-3758(95)00197-2, J. Statist. Plann. Inference 55 (1996), 3, 389–397 (1996) Zbl0866.62048MR1422141DOI10.1016/S0378-3758(95)00197-2
- Nadaraya E. A., On estimating regression, Theory Probab. Appl. 9 (1964), 141–142 (1964) Zbl0136.40902
- Park D., 10.1080/00949659908811935, J. Statist. Comput. Simulation 62 (1999), 3, 259–269 (1999) Zbl0918.62035MR1703258DOI10.1080/00949659908811935
- Rényi A., On measures of entropy and information, In: Proc. 4th Berkeley Symp., Berkeley 1961, Vol. 1, pp. 547–561 (1961) MR0132570
- Ruppert D., Wand P., 10.1214/aos/1176325632, Ann. Statist. 22 (1994), 3, 1346–1370 (1994) Zbl0821.62020MR1311979DOI10.1214/aos/1176325632
- Schoenberg I. J., 10.1073/pnas.52.4.947, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 947–950 (1964) Zbl0147.32102MR0167768DOI10.1073/pnas.52.4.947
- Stone C. J., 10.1214/aos/1176343886, Ann. Statist. 5 (1977), 595–645 (1977) MR0443204DOI10.1214/aos/1176343886
- Stone C. J., 10.1214/aos/1176345206, Ann. Statist. 8 (1980), 6, 1348–1360 (1980) MR0594650DOI10.1214/aos/1176345206
- Stone C. J., 10.1214/aos/1176345969, Ann. Statist. 10 (1982), 4, 1040–1053 (1982) Zbl0511.62048MR0673642DOI10.1214/aos/1176345969
- Strasser H., Mathematical Theory of Statistics, De Gruyter, Berlin 1985 Zbl0594.62017MR0812467
- Wahba G., Spline Models for Observational Data, SIAM, Philadelphia 1990 Zbl0813.62001MR1045442
- Watson G. S., Smooth regression analysis, Sankhya, Ser. A 26 (1964), 359–372 (1964) Zbl0137.13002MR0185765